# SDR CHQA200800214

- Difficulty date: November 4, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N653BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7438
- Aircraft time: 16,221 hours, 13,330 cycles
- Engine: Ge CF343B1
- Engine time: 16,219 hours, 13,328 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Shutoff Valve
- Part number: 2421132
- Part serial: 1037
- Condition: Failed
- Location: Apu Fuel System
- Part time: 27,830 hours, 23,415 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5505, CMH TO IAH.  DURING CRUISE THE FLIGHT CREW RECEIVED AN APU CROSS FLOW FAIL MESSAGE FOLLOWED BY A FUEL IMBALANCE.  THE AIRCRAFT CONTINUED TO TRANSFER FUEL TO THE NR 2 TANK AND THE FLIGHT DIVERTED TO SDF WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND THE APU FUEL CROSS FLOW SHUT-OFF VALVE WAS AT FAULT.  THE VALVE WAS REPLACED AND THE FUEL SYSTEM OPERATED NORMALLY.
